# SDR AALA202111120297

- Difficulty date: November 10, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 83,977 hours, 10,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 479W220153A
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGN BROKEN NEAR AFT GALLEY LH SIDE. REPLACED EXIT SIGN WITH NEW IAW AMM 33-51-01, OPS CHECK GOOD.
